Alert archive / Vermont / Wind Advisories in 2013

Wind Advisory 5, NWS Burlington, VT

April 6, 20134 counties in Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this wind advisory at Apr 6, 2013, 4:01 PM EDT for 4 counties in Vermont; Clinton County, Essex County, New York. It took effect at Apr 7, 2013, 10:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2013, 4:01 PM EDT (20:01 UTC)
In effect from
Apr 7, 2013, 10:00 AM EDT
Expired
Apr 7, 2013, 4:27 PM EDT
In force
6 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 12 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WWUS71 KBTV 062001
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
401 PM EDT SAT APR 6 2013

NYZ028-035-VTZ001-002-005-009-070800-
/O.NEW.KBTV.WI.Y.0005.130407T1400Z-130407T2200Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
401 PM EDT SAT APR 6 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY.

* LOCATIONS...CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...EXCLUDING
  RUTLAND COUNTY. 

* HAZARDS...GUSTY SOUTHERLY WINDS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG SOUTHERLY WINDS AND WIND GUSTS WILL INCREASE MID
  MORNING ON SUNDAY AND TAPER OFF LATE SUNDAY EVENING.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NEILES
3 follow-up statements
339 
WWUS71 KBTV 070754
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
354 AM EDT SUN APR 7 2013

NYZ028-035-VTZ001-002-005-009-071600-
/O.CON.KBTV.WI.Y.0005.130407T1400Z-130407T2200Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
354 AM EDT SUN APR 7 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING.

* LOCATIONS...CHAMPLAIN VALLEY OF VERMONT AND NEW YORK... 
  EXCLUDING RUTLAND COUNTY.

* HAZARDS...GUSTY SOUTHERLY WINDS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...STRONG SOUTHERLY WINDS AND WIND GUSTS WILL INCREASE MID
  MORNING TODAY AND TAPER OFF LATE THIS EVENING.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

KGM
900 
WWUS71 KBTV 071548
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1148 AM EDT SUN APR 7 2013

NYZ028-035-VTZ001-002-005-009-072200-
/O.CON.KBTV.WI.Y.0005.000000T0000Z-130407T2200Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
1148 AM EDT SUN APR 7 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 6 PM EDT THIS EVENING.

* LOCATIONS...CHAMPLAIN VALLEY OF VERMONT AND NEW YORK... 
  EXCLUDING RUTLAND COUNTY.

* HAZARDS...GUSTY SOUTHERLY WINDS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG SOUTHERLY WINDS AND WIND GUSTS WILL INCREASE 
  THIS AFTERNOON AND TAPER OFF LATE THIS EVENING.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NEILES
646 
WWUS71 KBTV 072027
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
427 PM EDT SUN APR 7 2013

NYZ028-035-VTZ001-002-005-009-072130-
/O.CAN.KBTV.WI.Y.0005.000000T0000Z-130407T2200Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
427 PM EDT SUN APR 7 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE CHAMPLAIN VALLEY IN VERMONT AND NEW YORK.

WINDS HAVE SUBSIDED...THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

NEILES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:55 PM EDT, 6 minutes earlier.

Area forecast discussion, Apr 6, 3:55 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
355 PM EDT SAT APR 6 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE NORTH COUNTRY TO DAY...PROVIDING
PLENTY OF SUNSHINE...DIMINISHING WINDS AND SLIGHTLY BELOW NORMAL
TEMPERATURES FOR TODAY. A WARM FRONT WILL QUICKLY APPROACH FROM THE
SOUTHWEST TONIGHT INTO SUNDAY...BRINGING GUSTY WINDS SUNDAY MORNING
ALONG WITH A BRIEF PERIOD OF RAIN OR SNOW DURING THE PRE-DAWN
HOURS...FOLLOWED BY SCATTERED LIGHT RAIN SHOWERS DURING THE DAY AND
INTO THE EVENING ON SUNDAY. DESPITE MOSTLY CLOUDY
CONDITIONS....SOUTH TO SOUTHWEST WINDS WILL BRING MILDER AIR INTO
THE REGION WITH HIGHS IN THE LOW TO MID 50S FOR SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 117 PM EDT SATURDAY...DRY CONDITIONS WITH MOSTLY CLEAR
SKIES HEADING EAST ALREADY ACROSS THE CPV. MINOR ADJUSTMENTS TO
CURRENT FCST BASED ON OBS AND CURRENT TRENDS. OVERALL FCST IN
GOOD SHAPE.

PREVIOUS DISCUSSION...WINDY...DRY AND MOSTLY SUNNY TODAY AS SOON
AS SOME LINGERING CLOUDS AND ISOLATED -SHSN IN NW FLOW DISSIPATE
THIS MORNING WITH HIGH PRESSURE BUILDING INTO THE REGION. WINDY
CONDITIONS THIS MORNING WITH GUSTS OF 15-25 KTS...MAINLY OVER
VT...WILL SUBSIDE THIS AFTN AS LLJ SHIFTS EAST OVER ERN NEW
ENGLAND AND SFC HIGH CRESTS OVER THE NORTH COUNTRY. AS FOR
TEMPS...925 MB AND 850MB TEMPS CONTINUE TO RUN IN THE NEGATIVE
SINGLE DIGITS. THIS WILL KEEP SFC TEMPS SLIGHTLY BELOW
NORMAL...IN M20S-M30S IN THE HIGH TERRAIN AND U30S-L40S IN THE
VALLEYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
AS OF 515 AM EDT SATURDAY...SFC HIGH WILL SLIDE EAST OF THE
AREA...OFF THE NEW ENGLAND COAST AS PRESSURE GRADIENT INCREASES
AHEAD OF A WARM FRONT APPROACHING FROM THE WEST. TEMPERATURES
SATURDAY NIGHT WILL BE A BIT COOL AS MOSTLY CLEAR CONDITIONS FOR
THE FIRST HALF OF THE NIGHT ALLOW FOR RADIATIONAL COOLING. MIN
TEMPS WILL GENERALLY BE IN THE 20S-L30S.

THE WARM FRONT WILL BRING LARGE-SCALE ASCENT AND ANTICIPATE A
RAIN/SNOW MIX TO START DURING THE PRE-DAWN HOURS SUNDAY AND THEN
TRANSITION TO PERIODS OF RAIN SHOWERS DURING THE DAY ON SUNDAY.
STRONG S/SW LOW LEVEL JET WILL MOVE OVER THE NORTH COUNTRY EARLY
SUNDAY MORNING...PRODUCING WINDS OF 50-65 KTS ALOFT. EXPECT THESE
WINDS ALOFT TO PRODUCE WIND GUSTS UP TO 40 KTS IN THE VALLEYS.
THE DIRECTION OF THE WINDS WILL HELP CREATE SOME SHADOWING IN THE
CHAMPLAIN VALLEY...KEEPING QPF AMTS LIGHT...WHILE SLIGHTLY HIGHER
AMOUNTS UP TO TWO TENTHS OF AN INCH ARE EXPECTED ACROSS THE
REMAINDER OF THE AREA. WITH THE STRONG SOUTHERLY FLOW AND PSBL
DOWNSLOPING OFF THE ADKS...MAX TEMPS ON SUNDAY WILL RANGE FROM
THE 40S IN THE HIGH TRRN TO M50S IN THE VALLEYS.

A WEAKENING COOL FRONT WILL MOVE ACROSS THE REGION LATE SUNDAY
INTO SUNDAY NIGHT...EXITING TO THE EAST AFTER MIDNIGHT. THE LLJ
WILL DEPART ALONG WITH THIS FRONT AS HIGH PRESSURE BUILDS IN
BEHIND THE FRONT. PRECIPITATION CHANCES WILL TAPER OFF...BUT
WESTERLY FLOW ALOFT WILL KEEP A CONSIDERABLE AMOUNT OF CLOUDS
AROUND KEEPING LOWS A COUPLE DEGREES ABOVE NORMAL IN THE 30S. AS
THIS HIGH CRESTS OVER THE NORTH COUNTRY ON MONDAY...SKIES WILL
CLEAR WITH LIGHT WINDS AND MAX TEMPS IN THE 40S IN THE HIGH TRRN
AND 50S IN THE VALLEYS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 355 PM EDT SATURDAY...UNFORTUNATELY NOT MUCH TO ADD IN
REGARD TO CONTINUING UNCERTAINTY IN THE FORECAST AS WE HEAD INTO
THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK. THIS MORNING'S MEDIUM
RANGE MODEL RUNS REMAIN STUBBORNLY INSISTENT ON THEIR RESPECTIVE
PLACEMENT OF INDIVIDUAL SYSTEMS... ESPECIALLY IN THEIR RESPECTIVE
HANDLING AND PLACEMENT OF THE POLAR FRONT WHICH WILL BE DRAPED
ACROSS THE NORTHEAST AND/OR MID-ATLANTIC DURING THIS PERIOD. GIVEN
THE ECMWF'S ENSEMBLE MEAN SOLUTION IS IN CLOSER AGREEMENT WITH ITS
PARENT OPERATIONAL RUN...AND THE GFS CONTINUES TO SHOW A VERY HIGH
STD IN ITS THERMAL/MSLP PROFILES FROM THURSDAY ONWARD...WILL
CONTINUE TO RELY ON A BLEND OF THE FORMER SOLUTION AND WPC
GUIDANCE. THIS WOULD SUGGEST THAT BEHIND TUESDAY'S SYSTEM...THE
PRIMARY SURFACE FRONT SHOULD SETTLE SOUTH INTO THE NORTHERN MID-
ATLANTIC WITH CANADIAN HIGH PRESSURE BUILDING INTO OUR REGION WITH
PC/MAINLY DRY WEATHER BY WED/THU TIME FRAME. GIVEN SUCH
DISPARITY...WILL TREND NEAR OR SLIGHTLY ABOVE NORMAL FOR
TEMPERATURES PER MEAN ECMWF 925MB THERMAL PROFILES...WITH THE
REALIZATION THAT THE ERROR POTENTIAL COULD BE LARGE SHOULD REALITY
END UP BEING CLOSE TO EITHER SOLUTION'S OPERATIONAL RUN. BY
FRIDAY/SATURDAY...MEAN CENTRAL CONUS TROUGH SHOULD ADVANCE FAR
ENOUGH EAST SUCH THAT AMPLIFICATION IN THE UPPER FLOW APPEARS MORE
LIKELY...BRINGING AMPLE SOUTHERLY FLOW/MOISTURE INTO THE NORTHEAST
AND AN INCREASING THREAT OF RAINFALL. DETAILS FOLLOW...

TUESDAY...SCT/NUMEROUS SHOWERS TAPER OFF THROUGH THE DAY AS NRN
STREAM LOW PRESSURE EXITS EAST. HIGHS SEASONABLY MILD IN THE 50S.

TUESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY DRY WITH CLR/PC SKIES
AND NEAR SEASONAL TEMPERATURES. PERHAPS SOME HIGH CLOUDS SOUTH.
HIGHS GENERALLY 45 TO 55 AND LOWS IN THE 30S. LOWS COULD BE COLDER
SHOULD ECMWF FORECAST VERIFY.

FRIDAY/SATURDAY...TRENDING CLOUDY AND SLIGHTLY COOLER WITH
INCREASING CHANCE FOR RAIN AS LOW PRESSURE AND COPIOUS MOISTURE PUSH
INTO THE REGION. HIGHS LOW 40S TO LOWER 50S AND LOWS SATURDAY NIGHT
35 TO 45.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS
HIGH PRESSURE MOVES ACROSS THE AREA THIS EVENING...THEN SLIDES
EAST BY SUNDAY ALLOWING A ROBUST AND WINDY...THOUGH MAINLY DRY LOW
PRESSURE SYSTEM TO SWEEP INTO THE REGION BY SUNDAY. NORTHWESTERLY
WINDS TO CONTINUE TO SLOWLY ABATE THROUGH 00Z WITH ANY LINGERING
GUSTINESS AT VT TERMINALS ENDING BY 21Z. WINDS THEN TREND
SOUTHERLY AND BECOME GUSTY FROM CHAMPLAIN VALLEY TERMINALS WEST
INTO NY AFTER 06Z WITH SOME LLWS POSSIBLE AT NRN NY TERMINALS.
VERY GUSTY SOUTH WINDS THEN CONTINUE ON SUNDAY WITH GUSTS INTO THE
30 TO 40 KT RANGE AND LOW LEVEL TURBULENCE LIKELY. CIGS SKC
THROUGH 00Z...SCT/BKN FROM FL150-250 00-12Z...AND SCT/BKN FROM
FL070-150 AFTER 12Z. COULD SEE SOME SPRINKLES/VERY LIGHT RAIN
SHOWERS AT KMSS DURING LATTER HALF OF THE PERIOD...BUT VSBYS
SHOULD REMAIN UNRESTRICTED.

OUTLOOK 18Z SUNDAY THROUGH THURSDAY...

18Z SUNDAY THROUGH 00Z MONDAY...MAINLY VFR WITH A CHANCE FOR
RAIN/SNOW SHOWERS WITH PASSAGE OF WEAK CLIPPER. SOUTHERLY LLWS/LOW
LEVEL TURBULENCE PSBL AS STRONG LOW LEVEL JET ACCOMPANIES THE
CLIPPER SYSTEM.

00Z MONDAY THROUGH 00Z TUESDAY...VFR WITH HIGH PRESSURE.

00Z TUESDAY THROUGH 18Z TUESDAY...VFR WITH SCT MVFR IN SHOWERS
WITH PASSAGE OF ADDITIONAL WEAK ENERGY.

18Z TUESDAY ONWARD...MUCH UNCERTAINTY WITH HIGH MODEL SPREAD. WILL
CONTINUE MAINLY VFR AT THIS POINT.

&&

.FIRE WEATHER...
AS OF 515 AM EDT SATURDAY...THIS MORNING WILL SEE WINDS CONTINUE
TO GUST 15-25 MPH OVER VT...BUT WINDS WILL BE WEAKENING THROUGH
THE MORNING AND AFTN AS HIGH PRESSURE CRESTS OVERHEAD. RH VALUES
IN THE 15-25 PERCENT RANGE ARE EXPECTED FOR THIS AFTERNOON OVER
THE NORTH COUNTRY. ALTHOUGH RH VALUES WILL BE BELOW 30
PERCENT...WINDS WILL BE MARGINAL AND ABATE IN THE AFTN...HAVE
THEREFORE CANCELLED THE WATCH AND ISSUED SPECIAL WEATHER
STATEMENT FOR WEATHER CONDITIONS THAT COULD POTENTIALLY HAVE AN
IMPACT ON ANY OPEN BURNING...ESPECIALLY SINCE EXPOSED FUELS ARE
VERY DRY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY FROM 10 AM TO 6 PM EDT SUNDAY FOR VTZ001-002-005-
     009.
NY...WIND ADVISORY FROM 10 AM TO 6 PM EDT SUNDAY FOR NYZ028-035.

&&

SYNOPSIS...LAHIFF/KGM
NEAR TERM...KGM/NEILES
SHORT TERM...KGM
LONG TERM...JMG
AVIATION...JMG
FIRE WEATHER...BTV
Hazardous weather outlook, Apr 6, 4:35 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
435 AM EDT SAT APR 6 2013

VTZ001>012-016>019-070900-
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
435 AM EDT SAT APR 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

DRY AIR WILL FILTER INTO THE NORTH COUNTRY TODAY...WITH RELATIVE
HUMIDITIES OF 25 PERCENT OR LESS DURING THE AFTERNOON. THIS
COMBINED WITH WIND GUSTS OF 20 TO 25 MPH WILL CREATE WEATHER
CONDITIONS THAT COULD POTENTIALLY HAVE AN IMPACT ON ANY OPEN
BURNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

EARLY SUNDAY...GUSTY SOUTH WINDS WILL DEVELOP AS A WARM FRONT
APPROACHES THE NORTH COUNTRY. EXPECT WIND GUSTS OF 30 TO 40 MPH
WITH STRONGER GUSTS IN THE HIGH TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>031-034-035-087-070900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
435 AM EDT SAT APR 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

EARLY SUNDAY...GUSTY SOUTH WINDS WILL DEVELOP AS A WARM FRONT
APPROACHES THE NORTH COUNTRY. EXPECT WIND GUSTS OF 30 TO 40 MPH
WITH STRONGER GUSTS IN THE HIGH TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Vermont, 2013Wind Advisories in New York, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.